# SDR 01FDEA00872

- Difficulty date: October 8, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 9,685 hours, 2,188 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32138683
- Part serial: 1540
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, E, A

## Discrepancy

DURING CLIMBOUT REC'D LEVEL 3 NR 2 ENG ANTI-ICE DUCT ALERT, SHUTDOWN ENG.  R&R RELAYS R2-5229 & R2-5527. R&R NR 2 ENG MANIFOLD FAILURE SENSING COMPONENTS.  R&R ANTI-ICE & REGULATING VALVE PER MM 30-22-04.
